RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 1, Pages 12–70 (Mi da60)  

This article is cited in 2 scientific papers (total in 2 papers)

The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions of $n$ variables). II. The case of odd $n$ and $k=2$

A. D. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (496 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.71
Received: 27.09.2004

Citation: A. D. Korshunov, “The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions of $n$ variables). II. The case of odd $n$ and $k=2$”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:1 (2005), 12–70

Citation in format AMSBIB
\Bibitem{Kor05}
\by A.~D.~Korshunov
\paper The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions of $n$ variables). II. The case of odd $n$ and $k=2$
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 1
\pages 12--70
\mathnet{http://mi.mathnet.ru/da60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168119}
\zmath{https://zbmath.org/?q=an:1077.05007}


Linking options:
  • http://mi.mathnet.ru/eng/da60
  • http://mi.mathnet.ru/eng/da/v12/s1/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru